On one-sided ideals of rings of continuous linear operators release_tyukuvnxufgtte3dxv4sh7v4be

by Mehdi Radjabalipour, Bamdad R. Yahaghi

Published in Linear Algebra and its Applications by Elsevier BV.

2008   Volume 429, Issue 5-6, p1184-1190

Archived Files and Locations

application/pdf  121.9 kB
file_qjvm2r3nzrbd3ps7777sx3ym3a
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2008
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0024-3795
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c1f39d5e-1a4c-421f-9b64-19686a0de778
API URL: JSON